# SDR SWAA2020010240101

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 65,980 hours, 39,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE BUSTLE WAS DANGLING.          / ADJUSTED SLIDE PER MT.
